EconPapers    
Economics at your fingertips  
 

A Weighted Weak Law of Large Numbers for Free Random Variables

Raluca Balan () and George Stoica ()
Additional contact information
Raluca Balan: University of Ottawa, LRSP
George Stoica: University of New Brunswick

No lrsp-TRS403, RePAd Working Paper Series from Département des sciences administratives, UQO

Abstract: We examine various conditions under which a weighted weak law of large numbers holds, in the context of noncommutative probability theory.

Keywords: Weak law of large numbers; Noncommutative probability theory (search for similar items in EconPapers)
JEL-codes: C10 C40 (search for similar items in EconPapers)
Pages: 10 pages
Date: 2004-08-01
New Economics Papers: this item is included in nep-ecm
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.repad.org/ca/on/lrsp/TRS403.pdf First version, 2004 (application/pdf)
Our link check indicates that this URL is bad, the error code is: 500 Can't connect to www.repad.org:80 (No such host is known. )

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pqs:wpaper:0252005

Access Statistics for this paper

More papers in RePAd Working Paper Series from Département des sciences administratives, UQO Contact information at EDIRC.
Bibliographic data for series maintained by Christian Calmes ().

 
Page updated 2025-03-22
Handle: RePEc:pqs:wpaper:0252005